| Model Number |
LTF-S190-5 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: electrical component problem which is a known inherent risk of the device.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that during reprocessing of the subject device, no image was displayed.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to the results of the legal manufacturer's final investigation.Corrected field: h6.Based on the results of the investigation and previous investigations through the product technical investigation (pti) process, reasonably known information suggests probable causes such as damage or deterioration of parts, environment problem like as dust/dirt/humidity, optical problem, overheating problem, and electrical problems like as signal loss or open circuit.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.